MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II SHAFT; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II SHAFT; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number EPS06
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: unk.Date of event: only event year known: 2022.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the customer ordered probes with spatula, but the products that arrived were probe hooks.The packaging says spatula, but the product inside is hook.Customer did not discover this until they opened the package prior to the case.Customer states that they used the device without issue and there was no apparent consequence to patient.However, given the mismatched packaging and potential safety concerns, they would like replacement products (spatula).No patient harm was reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/29/2022.D4 batch #: u94n9h.Investigation summary: the product was returned to ethicon endo surgery for evaluation.Visual inspection were conducted on the returned device.Visual analysis of the returned sample revealed that one eps06 device (c) was returned inside its package unopened; upon visual inspection, the device was received with incorrect device packaged/labeling.As part of our quality process, the manufacturing records of this lot number was reviewed, and the manufacturing standards were met prior to the release of this lot.This defect has been correlated to a manufacturing process.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through ethicon endo surgery¿s quality system.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.

Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo
Manufacturer Contact
kara ditty-bovard
475 calle c
guaynabo 
6107428552
MDR Report Key13731550
Report Number3005075853-2022-01510
Device Sequence Number4806622
Product Code GCJ
UDI-Device Identifier10705036012504
UDI-Public10705036012504
Combination Product (Y/N)N
PMA/510(K) Number
K912492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberEPS06
Device Catalogue NumberEPS06
Device Lot NumberU94Y4V
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer03/11/2022
Initial Report FDA Received Date03/11/2022
Supplement Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown